Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
deeeleted

scars after cortisone injection !

ok so i had this cyst on my face for 3 weeks and i went to the derm to get an injection (ive been off accutane for 2 months now) and this is my only cyst. now that he injected it, the pain of the cyst has gone away, but the dar dark red/purple color is still there and there is a HUGE HOLE in my face. i dont know what the hell to do, i mean is there some kind of injection that will return the skin to normal or some topical cream ??? please please please ive been getting some crazy looks from people where i work and even my best friend and my girlfriend have asked me about it. if there is anyone else that has had this PLEASE HELP ME !!!

Share this post


Link to post
Share on other sites

its atrophy from a cortisone shot and it usually happen when the cortisone isn't diluted but it is just a risk of a cort shot.

there really isn't anything you can do other than wait for it to get filled up.

Share this post


Link to post
Share on other sites

They almost always fill in (mine did). You really do have to wait it out. Mine took about three months to look normal, and the cyst came back with it :doh: . I cried so much that day.

Share this post


Link to post
Share on other sites

thats highly unusual.

DId your derm not dilute it? is this the first time you've seen this derm? they may not give them very regularily and so gave a lot and overestimated.

Not to worry, it should fill in. just think, your cyst is gone!

Share this post


Link to post
Share on other sites
Guest papillon
ok so i had this cyst on my face for 3 weeks and i went to the derm to get an injection (ive been off accutane for 2 months now) and this is my only cyst. now that he injected it, the pain of the cyst has gone away, but the dar dark red/purple color is still there and there is a HUGE HOLE in my face. i dont know what the hell to do, i mean is there some kind of injection that will return the skin to normal or some topical cream ??? please please please ive been getting some crazy looks from people where i work and even my best friend and my girlfriend have asked me about it. if there is anyone else that has had this PLEASE HELP ME !!!

Yeah, I walked around with a hole in my face like yours for 3 months. :wall: It wasn't fun. :wacko: People looked at me weirdly in the beginning, but I pretended that it wasn't there when I talked to people and made a lot of eye contact when I talked to them instead of giving them dirty looks or explaining what happened. LOL LOL LOL :lol:

It will fill-up REALLY slowly. You have to be patient. In the mornings, right after you wake-up, it looks like it has completely filled-up. Then, later in the day, you see the crater again. :wacko:

Also, applying retin-a, scrubbing your face, or applying acids won't do a THING to help your hole look better. I tried them all. Time will fill the hole, nothing else will help.

OH, and ask your derm to dilute the cortisone/kenalog injection next time.

GOOD LUCK!

Share this post


Link to post
Share on other sites

I feel your pain. I had a cyst injected. Half my chin sunk in. My derm felt bad about it and offered to fill it with collagen (lasts 3 months). I declined because I didn't want to mess with it.

All in all, it took about 8 months to go away.

Share this post


Link to post
Share on other sites
Guest papillon
My doctor wouldnt let me get it because he said it scars your skin :s!

I must've had like 15 zits and 3 raised scars injected. It doesn't scar your skin (harsh chemicals that change the "structure" of your skin do... :( ).

Cortisone is a hormone that your adrenal glands produce. The cortisone injection solution is made in labs, but is exactly the same as the ones that your glands produce in terms of its chemical properties.

Share this post


Link to post
Share on other sites

i have 2 big craters on my chest from a cortizone shot. i was thinking about getting subcision done to them to raise them to the surrounding level.

the shot was given 2 mo. ago and doesn't look like it will fill in. should i wait longer to see if it will.

Share this post


Link to post
Share on other sites

they don't scar your skin...the cortisone just eats away the inflammation..and if they don't dilute it enough, it will eat away at the fat in your face...so it looks like a indention...But it should go away soon..

Just try not to freak out!!

I have a couple spots where I got injections that dented slightly...But my cysts were so large they would prob. still be here (it was like two months ago) if I hadn't done it...

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×